MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and provided onsite support.The probable cause identified was a faulty sample transfer unit.The fse replaced sample transfer unit to resolve the issue.The fse also aligned sample transfer unit, verified gas pressure value (gpv) at 14.5 psi, completed 260 primes, verified dead volume adjustment at track sample aspiration position and adjusted rotation and height.The customer was satisfied.No further action is required.Section a2, a4 & a5: the information was not provided.The beckman coulter internal identifier is case (b)(4).
 
Event or Problem Description
The customer reported obtaining ongoing erroneous zero results with ¿g¿ flags for patient samples on their dxc 700 au clinical chemistry analyzer (product number b86444, serial number (b)(6).Upon follow-up, the customer specified all assays were impacted.There was no erroneous patient result reported outside of the laboratory.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient data and/or patient demographics.Note: per dxc 700 au chemistry analyzer instructions for use (ifu) guide b71495af: o flag ¿g¿: result is lower than the analytical measuring range.O flag ¿/¿: test pending or not analyzed.O flag ¿?¿: unable to calculate a result.

Brand Name
DXC 700 AU ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka 411-0 931
JA   411-0931
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25204175
Report Number9612296-2026-00211
Device Sequence Number10010126
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)250714
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown